advertisement
Question
Posted by: Zoë  | 2008/10/28

Libido &  Antidepressants

Hi Doc

Can you please tell me if CIlift can lower a man' s libido and if so what kind of antidepressant can he use in the place of cilift?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageSexologist

Whilst a lowering of libido is one of the side effects of many antidepressant medications, it is also a symptom of depression itself, so I would recommend discussion with the prescriber (GP or psychiatrist) to find out whether an alternative is appropriate. It's not always as simple as just switching to another drug as Cylift may be the best for managing his depression; on the other hand, it also MAY just be as simple as switching, so speak to the prescriber about this worrisome problem.

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

3
Our users say:
Posted by: Charl | 2008/10/29

I' m also on CLIFIT for the last year and a half and surely it does lower a man' s libido, especially in the beginning. Just hang in there, it does get better. My libido is back to where it was and the anti depressants made a magnificent change on my life quality, will never stop it. Good luck.

Reply to Charl
Posted by: Sg | 2008/10/28

I was once advised that there is only 1 anti depressant that does not effect your Libido- I don' t know which one.However,it has a side effect of putting on weight in a lot of cases.I suggest you ask your dr about this

Reply to Sg
Posted by: Maxine | 2008/10/28

hello there

I was also diagnosed with depression and is currently on CILIFT, however what I' ve discovered, from being extremely sexual I' m now never in the mood.

Reply to Maxine

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement